# SDR WX0A2015011572346

- Difficulty date: January 6, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 15294
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR MID CABIN EMER LIGHTS INOPERATIVE.  R & R EMER POWER SUPPLY AT ACFT RT ROW 24.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
